# SDR SWIA202265398

- Difficulty date: January 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Part number: 6003105719
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AFT SIDE, STGR 3L REPAIR ANGLE IS CRACKED INBD SIDE.     (C-CHECK RO 4/20/2022)    REMOVED AND REPLACED STRINGER 3L ANGLE AT F.S. 280.00 I.A.W. BOMBARDIER CRJ200 SRM 51-40-11, 51-42-06 AND 51-42-21 REV.38B, DATED 11/25/2020. COMPLETED SKYWEST MAJOR REPAIR TASK CARD 51-900-1003-SKY. NO CHANGE WEIGHT AND BALANCE. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
